zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On Kirk’s strong convergence theorem for multivalued nonexpansive mappings on CAT(0) spaces. (English) Zbl 05987781
Summary: We prove a strong convergence theorem for multivalued nonexpansive mappings which includes Kirk’s convergence theorem on CAT(0) spaces. The theorem properly contains a result of Jung for Hilbert spaces. We then apply the result to approximate a common fixed point of a countable family of single-valued nonexpansive mappings and a compact valued nonexpansive mapping.

47H09Mappings defined by “shrinking” properties
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Browder, F. E.: Convergence of approximants to fixed points of nonexpansive mappings in Banach spaces, Arch. ration. Mech. anal. 24, 82-90 (1967) · Zbl 0148.13601 · doi:10.1007/BF00251595
[2] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. Anal. appl. 75, 287-292 (1980) · Zbl 0437.47047 · doi:10.1016/0022-247X(80)90323-6
[3] W.A. Kirk, Geodesic geometry and fixed point theory, in: Seminar of Mathematical Analysis (Malaga/Seville, 2002/2003), pp. 195--225, Colecc. Abierta, 64, Univ. Sevilla Secr. Publ., Seville, 2003.
[4] S. Saejung, Halpern’s iteration in CAT (0) spaces, Fixed Point Theory Appl. vol. 2010, Article ID 471781, 13 pages. · Zbl 1197.54074 · doi:10.1155/2010/471781
[5] Jung, J. S.: Strong convergence theorems for multivalued nonexpansive nonself-mappings in Banach spaces, Nonlinear anal. TMA 66, 2345-2354 (2007) · Zbl 1123.47047 · doi:10.1016/j.na.2006.03.023
[6] Pietramala, P.: Convergence of approximating fixed point sets for multivalued nonexpansive mappings, Comment. math. Univ. carolin. 32, 697-701 (1991) · Zbl 0756.47039
[7] Shahzad, N.; Zegeye, H.: Strong convergence results for nonself multimaps in Banach spaces, Proc. amer. Math. soc. 136, 539-548 (2008) · Zbl 1135.47054 · doi:10.1090/S0002-9939-07-08884-3
[8] Goebel, K.; Kirk, W. A.: Topics in metric fixed point theory, (1990) · Zbl 0708.47031
[9] Bridson, M.; Haefliger, A.: Metric spaces of non-positive curvature, (1999) · Zbl 0988.53001
[10] Dhompongsa, S.; Kirk, W. A.; Sims, B.: Fixed points of uniformly Lipschitzian mappings, Nonlinear anal. TMA 65, 762-772 (2006) · Zbl 1105.47050 · doi:10.1016/j.na.2005.09.044
[11] Dhompongsa, S.; Kirk, W. A.; Panyanak, B.: Nonexpansive set-valued mappings in metric and Banach spaces, J. nonlinear convex anal. 8, 35-45 (2007) · Zbl 1120.47043
[12] Kirk, W. A.; Panyanak, B.: A concept of convergence in geodesic spaces, Nonlinear anal. TMA 68, 3689-3696 (2008) · Zbl 1145.54041 · doi:10.1016/j.na.2007.04.011
[13] Jr., S. B. Nadler: Multi-valued contraction mappings, Pacific J. Math. 30, 475-487 (1969) · Zbl 0187.45002
[14] Dhompongsa, S.; Kaewkhao, A.; Panyanak, B.: Lim’s theorems for multivalued mappings in CAT (0) spaces, J. math. Anal. appl. 312, 478-487 (2005) · Zbl 1086.47019 · doi:10.1016/j.jmaa.2005.03.055
[15] Deimling, K.: Multivalued differential equations, (1992) · Zbl 0760.34002
[16] Shioji, N.; Takahashi, W.: Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces, Proc. amer. Math. soc. 125, 3641-3645 (1997) · Zbl 0888.47034 · doi:10.1090/S0002-9939-97-04033-1
[17] Aoyama, K.; Kimura, Y.; Takahashi, W.; Toyoda, M.: Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space, Nonlinear anal. TMA 67, 2350-2360 (2007) · Zbl 1130.47045 · doi:10.1016/j.na.2006.08.032